Journal of Statistics Applications & Probability
Bayesian Estimation of Exponentiated Gamma Parameter for Progressive Type II Censored Data With Binomial Removals
In the present study, we have considered the exponentiated gamma distribution as an important life time model for the situations where hazard rate function is either monotonic increasing or in the bathtub shape. We propose Bayes estimators of the parameter of the exponentiated gamma distribution under general entropy loss function, squared error loss function and we have also derived its maximum likelihood estimator. The estimators have been compared through their simulated risks.
Kumar, Dinesh; Singh, Umesh; Kumar Singh, Sanjay; and Bhattacharyya, Gaurab
"Bayesian Estimation of Exponentiated Gamma Parameter for Progressive Type II Censored Data With Binomial Removals,"
Journal of Statistics Applications & Probability: Vol. 4:
2, Article 10.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol4/iss2/10